# SDR SWAA970220

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED AT LBL .5 TO 1.75 AT RBL 4.7, LBL 6.7, LBL 2.0,  RBL .5 AND AT RBL 11.5 TO 12.25.  REPAIRED PER BOEING SRM.
